A 20-year-old female asked:
Disclaimer

is it normal to get a very light 2 day period on birth control when it used to be 8 days?

1 doctor answer
Dr. Timothy Raichle
21 years experience Obstetrics and Gynecology
Normal: While you are on the pill, as time goes on with longer use, the lining will thin out to where bleeding may be very light.
Answered on Mar 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Neal Hakimi
11 years experience Internal Medicine
Yes: it may take some time for your menstrual cycle to become regular again, but this is quite common.
A 21-year-old female asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Likely normal: Women on birth control pills will occasionally miss a period and yet not be pregnant. I recommend that a woman who this happens to check a pregnancy ... Read More
1
1 thank
A female asked:
Dr. Laura McMullen
20 years experience Pediatrics
Some : Some women will have spotting or bleeding between periods when taking birth control pills. This can be due to just being in the first few months of s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month